×

Valuations and plurisubharmonic singularities. (English) Zbl 1146.32017

Summary: We extend to higher dimensions some of the valuative analysis of singularities of plurisubharmonic (psh) functions developed by the first two authors. Following Kontsevich and Soibelman, we describe the geometry of the space \({\mathcal V}\) of all normalized valuations on \(\mathbb C[x_1,\dots,x_n]\) centered at the origin. It is a union of simplices naturally endowed with an affine structure. Using relative positivity properties of divisors living on modifications of \(\mathbb C^n\) above the origin, we define formal psh functions on \({\mathcal V}\), designed to be analogues of the usual psh functions. For bounded formal psh functions on \({\mathcal V}\), we define a mixed Monge-Ampère operator which reflects the intersection theory of divisors above the origin of \(\mathbb C^n\). This operator associates to any \((n-1)\)-tuple of formal psh functions a positive measure of finite mass on \({\mathcal V}\). Next, we show that the collection of Lelong numbers of a given germ \(u\) of a psh function at all infinitely near points induces a formal psh function \(\widehat{u}\) on \({\mathcal V}\). When \(\varphi\) is a psh Holder weight in the sense of Demailly, the generalized Lelong number \(\nu_\varphi(u)\) equals the integral of \(u\) against the Monge-Ampère measure of \(\widehat{\varphi}\). In particular, any generalized Lelong number is an average of valuations. We also show how to compute the multiplier ideal of \(u\) and the relative type of \(u\) with respect to \(\varphi\) in the sense of Rashkovskii, in terms of \(\widehat {u}\) and \(\widehat{\varphi}\).

MSC:

32U25 Lelong numbers
13A18 Valuations and their generalizations for commutative rings
14B05 Singularities in algebraic geometry
32P05 Non-Archimedean analysis
32S45 Modifications; resolution of singularities (complex-analytic aspects)
PDF BibTeX XML Cite
Full Text: DOI arXiv

References:

[1] P. Autissier, Points entiers sur les surfaces arithmétiques, J. Reine Angew. Math. 531 (2001), 201-235. · Zbl 1007.11041
[2] M. H. Baker and R. Rumely, Equidistribution of small points, rational dynamics, and potential theory, Ann. Inst. Fourier (Grenoble) 56 (2006), no. 3, 625-688. · Zbl 1234.11082
[3] V. G. Berkovich, Spectral theory and analytic geometry over non-Archimedean fields, 33, Amer. Math. Soc., Providence, RI, 1990. · Zbl 0715.14013
[4] S. Bloch, H. Gillet and C. Soulé, Non-Archimedean Arakelov theory, J. Algebraic Geom. 4 (1995), no. 3, 427-485. 493 · Zbl 0866.14011
[5] E. Bedford and B. A. Taylor, A new capacity for plurisubharmonic functions, Acta Math. 149 (1982), no. 1-2, 1-40. · Zbl 0547.32012
[6] J.-B. Bost, Potential theory and Lefschetz theorems for arithmetic surfaces, Ann. Sci. École Norm. Sup. (4) 32 (1999), no. 2, 241-312. · Zbl 0931.14014
[7] S. Boucksom, C. Favre and M. Jonsson, Differentiability of volumes of divisors and a problem of Teissier, www.arxiv.org/math.AG/0608260, to appear in J. Alg. Geom. · Zbl 1162.14003
[8] T. Chinburg, C. F. Lau and R. Rumely, Capacity theory and arithmetic intersection theory, Duke Math. J. 117 (2003), no. 2, 229-285. · Zbl 1026.11056
[9] A. Chambert-Loir, Mesures et équidistribution sur les espaces de Berkovich, J. Reine Angew. Math. 595 (2006), 215-235. · Zbl 1112.14022
[10] V. Cossart, Uniformisation et désingularisation des surfaces d’apr‘ es Zariski, in Res- olution of singularities (Obergurgl, 1997), 239-258, Progr. Math., 181, Birkhäuser, Basel. · Zbl 0973.14006
[11] J.-P. Demailly, Nombres de Lelong généralisés, théor‘ emes d’intégralité et d’analyticité, Acta Math. 159 (1987), no. 3-4, 153-169. · Zbl 0629.32011
[12] , Monge-Amp‘ ere operators, Lelong numbers and intersection theory, in Com- plex analysis and geometry, 115-193, Plenum, New York, 1993. · Zbl 0792.32006
[13] J.-P. Demailly, L. Ein and R. Lazarsfeld, A subadditivity property of multiplier ideals, Michigan Math. J. 48 (2000), 137-156. · Zbl 1077.14516
[14] J.-P. Demailly and J. Kollár, Semi-continuity of complex singularity exponents and Kähler-Einstein metrics on Fano orbifolds, Ann. Sci. École Norm. Sup. (4) 34 (2001), no. 4, 525-556. · Zbl 0994.32021
[15] L. Ein, R. Lazarsfeld and K. E. Smith, Uniform approximation of Abhyankar valu- ation ideals in smooth function fields, Amer. J. Math. 125 (2003), no. 2, 409-440. · Zbl 1033.14030
[16] C. Favre and M. Jonsson, The valuative tree, Lecture Notes in Math. 1853, Springer, Berlin, 2004. · Zbl 1064.14024
[17] , Valuative analysis of planar plurisubharmonic functions, Invent. Math. 162 (2005), no. 2, 271-311. · Zbl 1089.32032
[18] , Valuations and multiplier ideals, J. Amer. Math. Soc. 18 (2005), no. 3, 655-684 (electronic). · Zbl 1075.14001
[19] , Eigenvaluations, Ann. Sci. École Norm. Sup. (4) 40 (2007), no. 2, 309-349.
[20] W. Gubler, Local heights of subvarieties over non-Archimedean fields, J. Reine Angew. Math. 498 (1998), 61-113. · Zbl 0906.14013
[21] H. Hironaka, Resolution of singularities of an algebraic variety over a field of char- acteristic zero. I, II, Ann. of Math. (2) 79 (1964), 109-203; ibid. (2) 79 (1964), 205-326. · Zbl 0122.38603
[22] J. A. Howald, Multiplier ideals of monomial ideals, Trans. Amer. Math. Soc. 353 (2001), no. 7, 2665-2671 (electronic). · Zbl 0979.13026
[23] L. Hörmander, Notions of convexity, Progr. Math., 127, Birkhäuser Boston, Boston, MA, 1994. · Zbl 0835.32001
[24] S. Izumi, A measure of integrity for local analytic algebras, Publ. Res. Inst. Math. Sci. 21 (1985), no. 4, 719-735. · Zbl 0587.32016
[25] E. Kani, Potential theory on curves, in Théorie des nombres (Quebec, PQ, 1987), 475-543, de Gruyter, Berlin. · Zbl 0724.31006
[26] G. Kempf, F. F. Knudsen, D. Mumford and B. Saint-Donat, Toroidal embeddings. I, Lecture Notes in Math., 339, Springer, Berlin, 1973. · Zbl 0271.14017
[27] C. O. Kiselman, Un nombre de Lelong raffiné, Séminaire d’analyse complexe et géométrie 1985-1987, 61-70, Faculté des sciences de Tunis et Faculté des sciences et techniques de Monastir.
[28] J. Kollár, Singularities of pairs, in Algebraic geometry-Santa Cruz 1995, 221-287, Proc. Sympos. Pure Math., Part 1, Amer. Math. Soc., Providence, RI.
[29] M. Kontsevich and Y. Soibelman, Affine structures and non-Archimedean ana- lytic spaces, in The unity of mathematics, 321-385, Progr. Math., 244, Birkhäuser, · Zbl 1114.14027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.